# SDR C2XAOOIA080

- Difficulty date: March 27, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100201
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 200 HOUR INSPECTION, THE RIGHT ELEVATOR WAS FOUND TO HAVE PLAY AT THE TORQUE TUBE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED TORQUE TUBE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
